# SDR MYWA00045

- Difficulty date: March 17, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 24,085 hours, 8,649 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Leaking
- Location: Fwd Entry
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT NOT PRESSURIZING PROPERLY AFTER TAKEOFF.
